# SDR USAA2011101000002

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 50,383 hours, 7,111 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - AFTER CLOSING CABIN DOORS, BEFORE PUSHBACK, CIDS CAUTION "CHECK DOOR PRESSURE 3L".  MAINTENANCE SERVICED 3L DOOR CIDS CAUTION WENT AWAY, OPS NORMAL, AMM 52-20-00.
